# SDR 98ZZZX689

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361BC
- Make and model: Beech 36BEECH
- Aircraft serial: E1331
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 242
- Condition: Failed
- Location: Vacuum System
- Component: Airborne
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED AIRPORT AND WITHIN 30 MINUTES VACUUM PUMP BROKE.  RETURNED TO BASE.  NO OTHER TROUBLE.
